MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Complaint, Ill-Defined (2331); Ambulation or Postural Difficulties (2544)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are: product id 3389s-40 lot# va1fczz implanted: (b)(6) 2017 product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) of a clinical study regarding a patient with an implantable neurostimulator (ins).It was reported that the patient was discharged home after their lead placement surgery; upon arrival for their ins implant surgery 7 days later, the patient was found to be severely weak, complaining about difficulty doing daily tasks and inability to walk.They were admitted to rehabilitation and progressed nicely, and eventually was discharged home in a positive state of health.The event was considered related to the implant procedure, anesthesia, and general debility of the patient's pre-procedure state.The event resolved without sequelae on (b)(6) 2017.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No additional information was received.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7655662
Report Number2649622-2018-10757
Device Sequence Number1651961
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1FCZZ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer07/06/2018
08/08/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/12/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient Weight92